# SDR SWAA2025081492536

- Difficulty date: July 17, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BRAKE PANEL BS 540 AND RBL 1 AT PASSENGER CABIN.  REPLACED FLOOR STRUCTURE BRAKE PANEL BS 540 AND BTW RBL 0 TO RBL 24.75 PASSENGER CABIN IAW SRM 51-10-02 PRAG 9; SRM 51-40-02 AND DRAWING 143A0060 SHEET: 36 REV: A.
